# SDR ASOA201101888

- Difficulty date: October 9, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 15,788 hours, 14,337 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK UNDER ASD DOOR SKIN AT THE AFT RADIUS REF WO 203521, N/R 7.  COMPLIED WITH REINSPECTION OF CRACK UNDER ASD DOOR SKIN AT THE AFT RADIUS IAW REO 601R-52-11-1360.  CRACK WITHIN LIMITS OK FOR SERVICE.
